Top answers from doctors based on your search:
Disclaimer

zithromax stomach cramps

A 24-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: It is probably unrelated to the Zithromax and should be evaluated by your doctor.
Dr. Donald Elton
A Verified Doctor answered
A US doctor answered Learn more
Zithromax: azithromycin (zithromax) is a macrolide antibiotic and GI side effects are common particularly if taken at higher than the recommended dose.
Dr. Martin Fried
36 years experience General Practice
Meds: Zithromax stays in your blood stream for a long time. The dose you took could have contributed to the stomach cramps you are getting. If it doesn't re ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 22-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Abdominal symptoms: Should resolve shortly after stopping the med. If you have persistent diarrhea afterwards you should see your doc.
1
1 comment
A 33-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
If there are: no obvious reasons for the cramps (eg: menstruation, dietary "indiscretion" etc ,you should have an in person examination at an urgent care center. H ... Read More
A 32-year-old member asked:
Dr. Shalabh Bansal
13 years experience Pediatrics
Abdominal pain: Abdominal cramping accompanied by increasing bowel movements could mean anything from irritable bowel syndrome, inflammatory bowel disease, colitis, g ... Read More
4
4 thanks
A 27-year-old member asked:
Dr. Carin Van Gelder
25 years experience Emergency Medicine
Elaborate?: Abdominal pain can be due to many reasons... Probably don't eat solids until you're feeling better. Try to stay hydrated; stick with clear liquids for ... Read More
8
8 thanks
A 48-year-old member asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Try Zantac (ranitidine) : Zantac (ranitidine) 150 bid/ omeprazol 20mg, try. If not get checked for h pylori. Constipation, gastritis are other consideration.
3
3 thanks
A 34-year-old male asked:
Dr. James Ferguson
46 years experience Pediatrics
Using this site: You get the most from this site when you provide adequate background information before asking a clear related question. You have not provided either. ... Read More
A 38-year-old member asked:
Dr. Dean Giannone
25 years experience Internal Medicine
Diverticulosis, no.: Diverticulosis should not cause any symptoms you'd notice day to day. Diverticulitis, an infection of the diverticuli, could cause bad stomach cramps ... Read More
1
1 comment
A 24-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Yes indeed: Oral penicillin and related antibiotics (e.g. ampicillin, amoxicillin, and others) indeed can cause such symptoms by their effect on intestinal bacter ... Read More
A 33-year-old member asked:
Dr. Robert Roaney
61 years experience Family Medicine
Tetracycline side ef: If you are experiencing abdominal cramping and you feel it is due to the tetracycline, then a call or visit to your doctor to report the symptoms . As ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month